Volume 13, Issue 1 (March 2014)                   JIRSS 2014, 13(1): 31-42 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fashandi M, Khosravi A, Ahmadi J. Characterizations Using Entropies of Records in a Geometric Random Record Model. JIRSS. 2014; 13 (1) :31-42
URL: http://jirss.irstat.ir/article-1-254-en.html
, ahmadi-j@um.ac.ir
Abstract:   (6638 Views)

Suppose that a geometrically distributed number of observations are available from an absolutely continuous distribution function $F$, within this set of observations denote the random number of records by $M$. This is called geometric random record model. In this paper, characterizations of $F$ are provided in terms of the subsequences entropies of records conditional on events ${M geq n}$ or ${M = n}$ in a geometric random record model. Characterization results for symmetric distributions are also presented based on entropies of upper and lower records in a random record model.

Full-Text [PDF 120 kb]   (2958 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society